# SDR K3HA980087

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0816901
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT SECOND LIGHT BACK L-1 DOOR MISSING.  RECOVERED LENSE RELAMPED OPS CHECK GOOD PER 33-59-00.
